# SDR EIA2001135

- Difficulty date: March 12, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 65B07795U23
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND NR 1 ENGINE PYLON DIAGONAL BRACE AFT FITTING CRACKED FROM AFT LEFT ATTACH BOLT HOLE TO OUTBOARD AFT SIDE, AND LEFT 2ND FROM AFT BOLT HEAD BROKEN OFF.  REPLACED DIAGONAL BRACE FITTING WITH TAPER SHIM INSTALLED PER BSB 57-2288, BSB 57A2308, BOEING MSG EVR-HKG-01-00046H/00033F, AND RS R-54-54-34621.  (M)
